MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC4034C200TU
Medical Device Problem Codes Fracture (1260); Leak/Splash (1354); Detachment of Device or Device Component (2907); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: v nmc4337c200tu, serial/lot #: (b)(6), ubd: 27-feb-2021, udi#:(b)(4) ; product id: vnmc4034c200tu, serial/lot #: (b)(6), ubd: 03-sep-2021, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
A valiant navion stent graft (vnmc4034c200tu) was implanted during the endovascular treatment of a thoracic aortic dissection 2 additional valiant navion stent grafts (vnmc4337c200tu & vnmc4034c200tu) were implanted 18 months later.It was reported under four years later, a follow up ct showed a seam separation(s) in the valiant navion stent grafts.It is unknown which navion graft is affected.Intervention was performed where the grafts were relined with non-mdt stent grafts.The patient is reported as doing fine post intervention.Per the physician the cause of the stent graft separation is undetermined.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
B5: additional information received.Corelab review of ct imaging from 5 years, after the index procedure, identified a type iiib endoleak associated with devices vnmc4034c200tu ((b)(6)) and vnmc4337c200tu ((b)(6)).Stent fracture was observed, on stent rings 7 and 8 on device vnmc4034c200tu ((b)(6)).Stent ring enlargement was noted, on stent ring 4 (+2.4), stent ring 7 (+6.7), stent ring 8 (+8.0) on vnmc4034c200tu ((b)(6)).And on stent ring 3 ( +2.6) on vnmc4337c200tu ((b)(6)).No stent migration was observed.The maximum aortic enlargement was 85.8mm.The imaging was noted, as not assessable for aneurysm enlargement.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently, unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19161845
Report Number9612164-2024-01938
Device Sequence Number7349704
Product Code MIH
UDI-Device Identifier00763000101251
UDI-Public00763000101251
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2021
Device Model NumberVNMC4034C200TU
Device Catalogue NumberVNMC4034C200TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date04/29/2024
Date Device Manufactured01/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale